21 years, from Kenya

Kenya

Age: 21 | December 16, 2015
Anonymous

I decided to terminate my pregnancy of which I was 8 weeks. I took the first dose at 9pm in the evening and I waited for 24 hours for the next dose of which I took 4 pills. For about 4hours after the second dose I started bleeding like a usual period then followed by painful cramps and heavy bleeding. The cramps and heavy bleeding lessened and eventually stopped. Now, I have normal bleeding like that of a period. This organization has assisted me a lot since I’m a student and my boyfriend also is a student in college like me and we were not able to raise up the baby. Very soon I will go for a pelvic exam. I urge you, if you are facing a challenge like mine, contact safe2choose for assistance.

  • Share your story!

    Share your testimonial with safe2choose! It'll take only a few minutes of your time.

  • Share your story: Upload your story in any of the following format (video, photo, voice recording):

  • safe2choose will not publish stories that are offensive in any way, nor that contradict the safe2choose medical abortion protocols which are based off international medical organizations and our medical team.

  • This field is for validation purposes and should be left unchanged.